# SDR AALA201705099001

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 101,905 hours, 16,417 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Part number: 408844
- Condition: Faulted
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING FLIGHT THE CREW OBSERVED UNCOMMANDED FUEL TRANSFER FROM THE CENTER TANK TO THE LEFT MAIN FUEL TANK.   REMOVED AND REPLACED OUTBOARD FUELING SHUTOFF VALVE IAW AMM 28-21-02, FUELING SHUTOFF VALVE CONTROL UNIT IAW AMM 28-21-12,  DEFUELING VALVE IAW AMM 28-26-01, DEFUELING VALVE ACTUATOR IAW AMM 28-26-11, AND FUELING MANIFOLD TUBE ASSEMBLY IAW AMM 28-21-10.  LEAK AND OPERATIONAL CHECKED GOOD.
